# SDR DALA1312440681

- Difficulty date: April 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1500 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 29L BS 1500-1520, HAS CORROSION.  REPAIRED IAW SRM 53-00-03, FIG 201. REPAIR 1 DETAIL III(53-00-03).
